# SDR VNAA2012112100014

- Difficulty date: November 21, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N716PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10171
- Aircraft time: 19,700 hours, 19,634 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Part number: 533443
- Part serial: B0229
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 15,728 hours, 15,566 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED GEAR DISAGREE RED MASTER WARNING MESSAGE UPON RETRACTION OF LANDING GEAR.  INDICATOR INDICATED THREE (3) GREEN DOWN AND LOCKED THE WHOLE TIME.  CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, REMOVED AND REPLACED LANDING GEAR SELECT HANDLE AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
